CSpace
ON A GENERALIZATION OF THE RADO-HALL THEOREM TO GREEDOIDS
DING, LJ; YUE, MY
1987-05-01
Source PublicationASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH
ISSN0217-5959
Volume4Issue:1Pages:28-38
Language英语
WOS Research AreaOperations Research & Management Science
WOS SubjectOperations Research & Management Science
WOS IDWOS:A1987J063000004
PublisherASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28100
Collection中国科学院数学与系统科学研究院
Affiliation1.BEIJING INST TECHNOL,BEIJING,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DING, LJ,YUE, MY. ON A GENERALIZATION OF THE RADO-HALL THEOREM TO GREEDOIDS[J]. ASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH,1987,4(1):28-38.
APA DING, LJ,&YUE, MY.(1987).ON A GENERALIZATION OF THE RADO-HALL THEOREM TO GREEDOIDS.ASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH,4(1),28-38.
MLA DING, LJ,et al."ON A GENERALIZATION OF THE RADO-HALL THEOREM TO GREEDOIDS".ASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH 4.1(1987):28-38.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DING, LJ]'s Articles
[YUE, MY]'s Articles
Baidu academic
Similar articles in Baidu academic
[DING, LJ]'s Articles
[YUE, MY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DING, LJ]'s Articles
[YUE, MY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.